# SDR DL72E992201

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65877421
- Condition: Corroded
- Location: Bs 820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WING CENTER SECTION LOWER SKIN WAS FOUND CORRODED AT FS 820 AND RBL 13.  THE DAMAGE WAS REPAIRED PER ERA 333611-14ADAT HMV.
